Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 64, NWS Denver/Boulder, CO

June 15, 2013Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 15, 2013, 10:30 PM MDT for Larimer County, Weld County, Colorado. It was in force for 30 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 10:30 PM MDT (04:30 UTC)
Expired
Jun 15, 2013, 11:00 PM MDT
In force
30 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Larimer County, CO, Weld County, CO

The radar

The Cheyenne radar (KCYS), 82 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 10:31 PM MDTHAIL 1S Fort Collins, CO
Jun 15, 10:33 PM MDTHAIL 13 W Fort Collins, CO
Jun 15, 10:34 PM MDTHAIL 1.75Fort Collins, CO
Jun 15, 10:35 PM MDTHAIL 0.881 Wsw Fort Collins, CO
Jun 15, 10:35 PM MDTHAIL 0.88Ssw Fort Collins, CO
Jun 15, 10:35 PM MDTHAIL 1.25Wnw Fort Collins, CO
Jun 15, 10:39 PM MDTHAIL 14 Nne Timnath, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:34 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
2797 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WUUS55 KBOU 160430
SVRBOU
COC069-123-160500-
/O.NEW.KBOU.SV.W.0064.130616T0430Z-130616T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
1030 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
  WESTERN WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 1100 PM MDT

* AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MASONVILLE...OR 6 MILES SOUTHWEST OF FORT COLLINS...MOVING
  NORTHEAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  FORT COLLINS...SOUTHWESTERN GREELEY...LOVELAND...WINDSOR...
  MILLIKEN...SEVERANCE...TIMNATH AND MASONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4033 10520 4050 10525 4069 10492 4036 10478
TIME...MOT...LOC 0430Z 236DEG 18KT 4048 10513 

HAIL...1.25IN
WIND...<50MPH

$$

MEIER
2 follow-up statements
755 
WWUS55 KBOU 160435
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1035 PM MDT SAT JUN 15 2013

COC069-123-160500-
/O.CON.KBOU.SV.W.0064.000000T0000Z-130616T0500Z/
LARIMER CO-WELD CO-
1035 PM MDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR SOUTHEASTERN LARIMER AND WESTERN WELD COUNTIES...

AT 1035 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORT 
COLLINS...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
FORT COLLINS...SOUTHWESTERN GREELEY...LOVELAND...WINDSOR...
MILLIKEN...SEVERANCE AND TIMNATH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4036 10518 4051 10520 4069 10492 4036 10478
TIME...MOT...LOC 0435Z 236DEG 18KT 4049 10510 

HAIL...1.75IN
WIND...<50MPH

$$

MEIER
051 
WWUS55 KBOU 160453
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1053 PM MDT SAT JUN 15 2013

COC069-123-160503-
/O.EXP.KBOU.SV.W.0064.000000T0000Z-130616T0500Z/
LARIMER CO-WELD CO-
1053 PM MDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARIMER AND
WESTERN WELD COUNTIES WILL EXPIRE AT 1100 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE 
THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM MDT FOR PARTS OF 
WESTERN WELD COUNTY.

LAT...LON 4036 10518 4051 10520 4069 10492 4036 10478
TIME...MOT...LOC 0451Z 236DEG 18KT 4049 10510 

$$

MEIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:33 PM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 15, 8:33 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
833 PM MDT SAT JUN 15 2013

.UPDATE...

&&

.SHORT TERM...SCATTERED THUNDERSTORMS STILL ONGOING OVER THE
FAR EASTERN PLAINS. A LITTLE LULL IN THE ACTION ATTM BUT LOOKS
LIKE THERE WILL BE STILL SOME STORM MERGERS AND ADDITIONAL
STORMS...BUT MAINLY NON SEVERE.  CURRENT SEVERE THUNDERSTORM
WATCH EXPIRES UNTIL 9 PM LOCAL TIME IN THIS SHOULD BE OK AND PLAN
IS TO LET IT EXPIRE. FURTHER WEST ACROSS THE MOUNTAINS...ONLY
SOME WEAK ISOLATED ACTIVITY AND NOT EXPECTED TO AMOUNT TO MUCH
EXCEPT BRIEF RAIN AND GUSTY WINDS. LATEST MODELS SHOWING VARYING
AMOUNTS OF LOW LEVEL MOISTURE RETURNING WITH AREAS OF CLOUDS/FOG
ON THE PLAINS. WILL AT LEAST ADD SOME TO THE GRIDS...ESPECIALLY
NORTH AND EAST OF DENVER.

.AVIATION...OUTFLOW BOUNDARY HAS BEEN PUSHING WESTWARD THROUGH
TERMINALS WITH EASTERLY FLOW MOVING BACK TOWARDS THE FOOTHILLS.
WINDS AT APA/DEN WILL GRADUALLY SHIFT SE AND SOUTH LATER TONIGHT.
UNCLEAR HOW MUCH CLOUDS/FOG MAY RETURN LATER TONIGHT BUT EXPECT
MOST OF IT TO BE EAST OF TERMINALS. SHOWER THREAT APPEARS TO HAVE
ENDED FOR THE NIGHT AND HAVE REMOVED ANY MENTION FOR TERMINALS.

&&

.PREV DISCUSSION... /ISSUED 405 PM MDT SAT JUN 15 2013/

SHORT TERM...MAIN CONCERN IS SEVERE WEATHER POTENTIAL THROUGH
THIS EVENING OVER THE NORTHEAST PLAINS. SEVERE THUNDERSTORM WATCH
ALREADY ISSUED FOR LOCATIONS ON THE PLAINS...MAINLY EAST OF THE
DENVER AREA. CONVECTION ALREADY FIRED OVER HIGH TERRAIN OF PALMER
DIVIDE. LAPS SURFACE BASED CAPES UP TO 2000J/KG IN THE WATCH AREA
SO LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. FURTHER WEST OF
THE DENVER AREA...AIRMASS NOT QUITE AS MOIST SO MAINLY BRIEF RAIN
AND GUSTY WINDS WITH THE STORMS.

FOR SUNDAY...AIRMASS WILL BE A LITTLE DRIER AND WARMER BUT STILL
ISOLATED COVERAGE OF STORMS OVER MOUNTAINS AND PLAINS. MOISTURE
DEEPER OVER THE FAR EASTERN PLAINS WITH A SLIGHT CHANCE OF SEVERE
STORMS THERE.

LONG TERM...SOME STORMS WILL BE POSSIBLE SUNDAY EVENING...MAINLY
FAR EASTERN PLAINS WHERE LOW LEVEL CONVERGENCE WILL PERSIST. A
FEW STORMS COULD REACH SEVERE LIMITS FAR NORTHEAST CORNER WITH
CAPES AROUND 1000 J/KG AND FAIRLY DECENT SHEAR. LARGE HAIL AND
GUSTY WINDS WILL BE THE MAIN THREATS ALONG WITH BRIEF HEAVY RAIN.
ELSEWHERE...STORMS TO PRODUCE GUSTY WINDS AND LIMITED RAINFALL.
THE STORMS TO EXIT THE AREA AROUND MIDNIGHT...THOUGH A FEW STORMS
COULD LINGER OVERNIGHT ACROSS THE FAR NORTHEAST PLAINS. ON
MONDAY...WESTERLY FLOW ALOFT TO CONTINUE. MODELS SHOW COLD FRONT
MOVING INTO THE NORTHEAST PLAINS EARLY MONDAY MORNING...WITH
INCREASING LOW LEVEL MOISTURE AND UPSLOPE. DECENT SHEAR PROFILE
DEVELOPS BY THE AFTERNOON. IN ADDITION...MODELS ALSO SHOWING A MID
LEVEL SHORTWAVE MOVING ACROSS THE AREA DURING THE AFTERNOON...AS
NOTED BY QG VERTICAL VELOCITY PROGS. SURFACE DEWPOINTS IN THE 50S
ACROSS THE PLAINS TO GENERATE CAPES 1500-2000 J/KG. BUT FORECAST
SOUNDINGS SHOW SOME CIN AS WELL AS A MID LEVEL CAP WHICH COULD
LIMIT THE POTENTIAL FOR SEVERE STORMS. THE PASSING SHORTWAVE
SHOULD BE ENOUGH TO BREAK CAP. WILL CONTINUE THE CHANCE POPS FOR
THE AFTERNOON AND EVENING HOURS. SOME STORMS COULD LINGER
OVERNIGHT...MAINLY FAR EASTERN PLAINS. FOR TUESDAY...UPPER RIDGE
BEGINS TO BUILD OVER AREA WITH SLIGHTLY DRIER AIR. STILL ENOUGH
MOISTURE FOR A SLIGHT CHANCE OF THUNDERSTORMS...WITH THE BEST
CHANCE FAR EASTERN PLAINS WHERE THE BETTER LOW LEVEL MOISTURE WILL
RESIDE. ON WEDNESDAY...UPPER LEVEL RIDGE TO CONTINUE TO BUILD OVER
THE AREA WITH THE AXIS ACROSS EASTERN PLAINS. AIRMASS TO BECOME
DRIER AND SLIGHTLY WARMER. ENOUGH MOISTURE FAR EASTERN PLAINS FOR
A SLIGHT CHANCE OF LATE DAY STORMS.

FOR THE LATER DAYS...THURSDAY THROUGH SATURDAY: RIDGE SHIFTS INTO
CENTRAL PLAINS WITH UPPER TROUGH MOVING INTO NORTHERN GREAT BASIN.
FLOW ALOFT TO BECOME SOUTHWEST ACROSS THE STATE...WITH A DRIER AND
WARMER AIRMASS OVER THE AREA THURSDAY AND FRIDAY. WIND COULD ALSO
INCREASE WHICH COULD ELEVATE THE FIRE DANGER. MODELS SHOW SOME MID
LEVEL MOISTURE MOVING INTO COLORADO SATURDAY...ENOUGH FOR A
SLIGHT CHANCE OF THUNDERSTORMS.

AVIATION...INITIAL STORMS SO FAR ANCHORED ON HIGHER TERRAIN SOUTH
OF DENVER SO MOSTLY OUTFLOW GUSTY WINDS EXPECTED WITH STORMS. WEAK
STORMS OVER DENVER HAVE BEEN DISSIPATING AS AIRMASS IS STILL
WEAKLY CAPPED.

HYDROLOGY...STORMS MOVING AT A GOOD CLIP SO PROLONGED HEAVY RAIN
NOT EXPECTED WITH STORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....D-L
AVIATION...ENTREKIN
Hazardous weather outlook, Jun 15, 11:13 AM MDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1113 AM MDT SAT JUN 15 2013

COZ030>051-161715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1113 AM MDT SAT JUN 15 2013

...SLIGHT CHANCE FOR SEVERE STORMS OVER THE NORTHEASTERN PLAINS
OF COLORADO LATER THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND THEN
SPREAD OVER THE EASTERN PLAINS FROM LATE AFTERNOON THROUGH THE
EVENING HOURS. SOME OF THE STORMS MAY BECOME SEVERE...BUT MAINLY
EAST OF THE INTERSTATE 25 CORRIDOR. EXPECT LARGE HAIL AND DAMAGING
WINDS WITH THE STRONGER STORMS.

A COOLER AIRMASS IS IN PLACE TODAY ACROSS NORTHEAST COLORADO
FOLLOWING A WEAK COLD FRONT LAST NIGHT. DESPITE INCREASED MOISTURE
LEVELS...THE LOW LEVELS OF THE ATMOSPHERE ARE INITIALLY TOO
STABLE FOR STORMS. WITH DAYTIME HEATING COUPLED WITH AN UPPER
LEVEL DISTURBANCE FROM THE SOUTHWEST...INSTABILITY WILL INCREASE
OVER HIGHER TERRAIN TO HELP IN STORM INITIATION. WEAKER SHOWERS WITH
GUSTY WINDS WILL BE MORE COMMON FOR LOCATIONS ALONG AND WEST OF
THE INTERSTATE 25 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COOLER CONDITIONS WILL PREVAIL SUNDAY THROUGH TUESDAY. THERE WILL
BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS IN THE AFTERNOON
AND EVENING...ESPECIALLY ON MONDAY. SOME OF THOSE STORMS COULD
AGAIN BE SEVERE FROM THE URBAN CORRIDOR EASTWARD. A DRY AND
WARMER SOUTHWESTERLY FLOW ALOFT WILL RETURN TO THE REGION
WEDNESDAY THROUGH FRIDAY WITH THE FIRE DANGER POSSIBLY INCREASING
AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE NORTHEAST PLAINS
AFTER 4 PM.

In the hours before

Local storm report, Jun 15, 6:53 PM MDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 W STRASBURG           39.74N 104.32W
06/15/2013  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0651 PM     HAIL             BENNETT                 39.76N 104.42W
06/15/2013  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0639 PM     HAIL             5 N AKRON               40.24N 103.21W
06/15/2013  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0552 PM     HAIL             5 W AKRON               40.16N 103.31W
06/15/2013  M2.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0543 PM     TSTM WND GST     7 NE KARVAL             38.80N 103.44W
06/15/2013  E70.00 MPH       LINCOLN            CO   911 CALL CENTER

0527 PM     HAIL             3 W ARRIBA              39.28N 103.33W
06/15/2013  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&

KFREDIN
Local storm report, Jun 15, 7:38 PM MDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             1 W STRASBURG           39.74N 104.32W
06/15/2013  M1.25 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0651 PM     HAIL             BENNETT                 39.76N 104.42W
06/15/2013  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0645 PM     HAIL             25 N NEW RAYMER         40.97N 103.83W
06/15/2013  M1.75 INCH       WELD               CO   TRAINED SPOTTER

0639 PM     HAIL             5 N AKRON               40.24N 103.21W
06/15/2013  M1.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0552 PM     HAIL             5 W AKRON               40.16N 103.31W
06/15/2013  M2.00 INCH       WASHINGTON         CO   TRAINED SPOTTER

0543 PM     TSTM WND GST     7 NE KARVAL             38.80N 103.44W
06/15/2013  E70.00 MPH       LINCOLN            CO   911 CALL CENTER

0527 PM     HAIL             3 W ARRIBA              39.28N 103.33W
06/15/2013  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

&&

KFREDIN
Special weather statement, Jun 15, 8:03 PM MDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
803 PM MDT SAT JUN 15 2013

COZ044-045-160245-
MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
803 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHERN MORGAN AND NORTHEASTERN ADAMS COUNTIES UNTIL
845 PM MDT.

AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF HOYT...OR 19 MILES SOUTHWEST OF
FORT MORGAN...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
TWELVE-MILE CORNER...HOYT...ADENA AND ADENA SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
SATURDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 3990 10402 4006 10412 4022 10375 4003 10366
TIME...MOT...LOC 0203Z 228DEG 9KT 4002 10398

RPK
Special weather statement, Jun 15, 8:25 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
825 PM MDT SAT JUN 15 2013

COZ048-049-160315-
WASHINGTON COUNTY-LOGAN COUNTY-
825 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR EXTREME NORTH CENTRAL WASHINGTON AND SOUTHERN LOGAN
COUNTIES UNTIL 915 PM MDT.

AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF MERINO...OR 13 MILES SOUTH
OF STERLING...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SOUTHEASTERN STERLING...MERINO...ATWOOD AND PREWITT RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
SATURDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4033 10333 4053 10343 4068 10304 4047 10294
TIME...MOT...LOC 0225Z 240DEG 13KT 4046 10328

RPK
Special weather statement, Jun 15, 8:42 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
842 PM MDT SAT JUN 15 2013

COZ051-160315-
PHILLIPS COUNTY-
842 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHEASTERN PHILLIPS COUNTY UNTIL 915 PM MDT.

AT 842 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HOLYOKE...MOVING EAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
PLEASANT VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
SATURDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4046 10250 4056 10242 4056 10208 4044 10214
TIME...MOT...LOC 0242Z 271DEG 15KT 4048 10237

RPK
Special weather statement, Jun 15, 10:20 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1020 PM MDT SAT JUN 15 2013

COZ035-038-043-160500-
CENTRAL AND SOUTH WELD COUNTY-LARIMER COUNTY BELOW 6000
FEET/NORTHWEST WELD COUNTY-LARIMER AND BOULDER COUNTIES BETWEEN 6000
AND 9000 FEET-
1020 PM MDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHEASTERN LARIMER AND EXTREME WESTERN WELD COUNTIES
UNTIL 1100 PM MDT.

AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF DRAKE...OR 17 MILES
SOUTHWEST OF FORT COLLINS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PEAS WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SOUTHERN FORT COLLINS...LOVELAND AND BERTHOUD.

LAT...LON 4028 10531 4045 10534 4050 10501 4030 10506
TIME...MOT...LOC 0419Z 266DEG 12KT 4037 10530

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:29 PM MDTSevere Thunderstorm WarningBOULogan, Weld46 min
Jun 15, 6:43 PM MDTSevere Thunderstorm WarningBOUWashington32 min
Jun 15, 6:45 PM MDTSevere Thunderstorm WarningBOUWashington30 min
Jun 15, 6:47 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe28 min
Jun 15, 7:11 PM MDTSevere Thunderstorm WarningBOUAdams34 min
Jun 15, 7:14 PM MDTSevere Thunderstorm WarningBOULogan46 min
Jun 15, 8:03 PM MDTSpecial Weather StatementBOUMorgan42 min
Jun 15, 8:25 PM MDTSpecial Weather StatementBOULogan50 min
Jun 15, 8:42 PM MDTSpecial Weather StatementBOUPhillips33 min
Jun 15, 8:57 PM MDTSevere Thunderstorm WarningBOUMorgan33 min
Jun 15, 10:20 PM MDTSpecial Weather StatementBOUBoulder40 min
Jun 15, 10:47 PM MDTSevere Thunderstorm WarningBOUWeld28 min
Jun 15, 11:14 PM MDTSevere Thunderstorm WarningBOUWeld46 min
Jun 15, 11:51 PM MDTSevere Thunderstorm WarningBOUWeld24 min
Jun 16, 5:21 PM MDTSpecial Weather StatementBOUGrand24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.